Skip to main content

Combinatorial Construction

Searching for OpenAIRE data...

Publications

Equiangular lines and spherical codes in Euclidean space

Author(s): Igor Balla, Felix Dräxler, Peter Keevash, Benny Sudakov
Published in: Inventiones mathematicae, Issue 211/1, 2018, Page(s) 179-212, ISSN 0020-9910
DOI: 10.1007/s00222-017-0746-0

A stability result for the cube edge isoperimetric inequality

Author(s): Peter Keevash, Eoin Long
Published in: Journal of Combinatorial Theory, Series A, Issue 155, 2018, Page(s) 360-375, ISSN 0097-3165
DOI: 10.1016/j.jcta.2017.11.005

On the Normalized Shannon Capacity of a Union

Author(s): PETER KEEVASH, EOIN LONG
Published in: Combinatorics, Probability and Computing, Issue 25/05, 2016, Page(s) 766-767, ISSN 0963-5483
DOI: 10.1017/S0963548316000055

The existence of designs II

Author(s): Keevash, Peter
Published in: 2018

On the number of symbols that forces a transversal

Author(s): Keevash, Peter; Yepremyan, Liana
Published in: 2018

Forbidden vector-valued intersections

Author(s): Keevash, Peter; Long, Eoin
Published in: 2018

Rainbow factors in hypergraphs

Author(s): Coulson, Matthew; Keevash, Peter; Perarnau, Guillem; Yepremyan, Liana
Published in: 2018

Rainbow matchings in properly-coloured multigraphs

Author(s): Keevash, Peter; Yepremyan, Liana
Published in: 2017

"Algorithms for #BIS-hard problems on expander graphs"

Author(s): Matthew Jenssen Peter Keevash Will Perkins
Published in: 2018

Stability for vertex isoperimetry in the cube

Author(s): Peter Keevash Eoin Long
Published in: 2018